Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vitiligo on lips. Prescribed trioxsalen tablets, with omnacortil. Surgery required?

Dear sir, I am suffering from vitiligo , which have only confined to my lips . I consulted to a doctor, who prescribed me trioxsalen tablets, with omnacortil . He suggested me to expose the affected area on the sun right after taking these medicines. It being 1 year and i see no improvement. Then i also consulted with a doctor in l, he said surgery is the best option, coz medicines takes long time to cure. I am totally lost, suggest me what best i can do..?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HCM.
Sorry to say that there is no magic treatment for vitiligo. Its' treatment options are slowly responsive and somewhat frustating.
But all of these response very well for some individual.
Don,t be hopeless.
I like to suggest you the following
you could apply Eledel cream/ ointment (a pimacrolimus) twice daily for several months and need follow up monthly.
With regards,
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor